# SDR 97FDEA00794

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651758866
- Condition: Corroded
- Location: Bs 264
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-221-01) ON UPPER SURFACE OF FLOOR SUPPORT AT BS 264, WL 208, LBL 2 THROUGH LBL 7.  *S/D*  REMOVED AND REPLACED UPPER CHORD OF FLOORBEAM (25G BEAM) DUE TO CORROSION BEING OUT OF LIMITS IAW FED SRM 53-10-1, 51-30-2, 51-30-2 AND BAC DRAWING 65-17588 AT BS 264, LBL 2 TO RBL 21, WL 208.
